Alert archive / Pennsylvania / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Mar 2, 2018, 3:36 AM EST for Camden County, Gloucester County, New Jersey; Delaware County, Montgomery County, Philadelphia County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2018, 3:36 AM EST (08:36 UTC)
- Expired
- Mar 2, 2018, 4:30 AM EST
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Camden County, NJ, Gloucester County, NJ, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
751
WWUS81 KPHI 020836
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
336 AM EST FRI MAR 2 2018
DEZ001-NJZ016>019-021-022-PAZ070-071-101>106-020930-
New Castle-Salem-Camden-Atlantic-Northwestern
Burlington-Cumberland-Gloucester-Lower Bucks-Eastern
Montgomery-Western Chester-Philadelphia-Upper Bucks-Western
Montgomery-Delaware-Eastern Chester-
336 AM EST FRI MAR 2 2018
...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN NEW CASTLE...NORTHERN
SALEM...CAMDEN...WEST CENTRAL ATLANTIC...NORTHWESTERN
BURLINGTON...BUCKS...NORTH CENTRAL CUMBERLAND...GLOUCESTER...
MONTGOMERY...CHESTER...PHILADELPHIA...AND DELAWARE COUNTIES...
At 332 AM EST, radar indicated a band of heavy rain located along a
line extending from near Schwenksville to Newtown Square to near
Beckett. Winds will become gusty along and behind this band
of rain. Movement was east at 20 mph.
Winds up to 50 mph are possible once this band of heavy rain passes.
Locations impacted include...
Philadelphia, Camden, Vineland, Gloucester City, Cherry Hill, Mount
Laurel, Norristown, Chester, Deptford, Voorhees, West Deptford,
Glassboro, Lindenwold, Phoenixville, Lansdale, West Norriton, East
Norriton, Bellmawr, Yeadon and Woodbury.
Heavy rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.
LAT...LON 4032 7510 3992 7491 3947 7489 3967 7546
4002 7548 4033 7562
TIME...MOT...LOC 0832Z 286DEG 18KT 4026 7553 4001 7542 3973 7540
$$
CMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Mar 2, 12:28 AM EST, 3 hours 8 minutes earlier.
Area forecast discussion, Mar 2, 12:28 AM EST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1228 AM EST Fri Mar 2 2018
.SYNOPSIS...
Low pressure in western Pennsylvania around midnight will
transfer off the East coast overnight. This low will then deepen
strongly and remain over the coastal waters through Saturday
night. The low moves away Sunday as high pressure moves towards
the area. The high will remain into the early part of next week.
Another low and front will affect the area later next Tuesday
and into Wednesday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Widespread moderate rain continued in much of eastern
Pennsylvania and northern and central New Jersey around
midnight. A number of locations in those areas had already
received a half inch to almost an inch of rain. There were some
breaks in the rain across northeastern Maryland, Delaware and
southern New Jersey where rainfall totals were less than a half
inch.
The rainfall coverage is expected to lessen further in areas to
the south of Interstate 76 and the Atlantic City Expressway
overnight with steady precipitation continuing in areas to the
north.
As the surface low transfers off the coast and the wind becomes
more northerly, cold air will begin to be drawn into our
region. We continue to expect the rain to change to sleet and
snow in the elevated terrain of the Poconos before daybreak.
A High Wind Warning remains in effect for central and southern
Delaware and for the adjacent counties of eastern Maryland
beginning at 3:00 AM. A west northwest wind is expected to begin
gusting to 40 or 50 MPH in those areas before daybreak.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM SATURDAY/...
Low pressure will undergo rapid intensification (bomb) off the
NJ coast on Friday, deepening to around 975 by the afternoon.
This will be a high impact coastal storm with multiple headlines
in effect across the region.
A very tight pressure gradient on the western side of the low
will produce strong northwest winds over our region. The High
Wind Warning now includes northeastern MD, DE, southeastern PA
and southern/central NJ. The warning continues through Friday
night but the main risk for warning-level wind gusts (60 mph)
are limited to the afternoon and evening (peaks between 2 PM and
9 PM). Confidence that deeper mixing needed to transport 50 kt
winds down to the surface decreases farther north into
northeastern PA and northern NJ as continued precip could
potentially limit the depth of mixing. Accordingly, a Wind
Advisory was issued for these northern areas. Winds headlines
were not issued for the counties that are covered by winter
weather headlines for simplification purposes.
The Winter Storm Warning continues into Friday and Friday night
for the Carbon-Monroe-Sussex Counties. A Winter Weather
Advisory was issued for Northampton, Warren and Morris Counties
for late Friday morning through Friday night. This will be a
highly- elevation depend snowfall event with thermal profiles
marginally supportive of snow, especially in the valleys. The
marked model differences noted in previous forecast discussions
persists with today's model runs even as we are within 12-24
hours of the event. The NAM and some hi-res models based off the
NAM continue to be significantly colder and snowier than the
GFS with most of the remaining guidance (e.g., GEM, ECMWF)
representing a middle solution. A blend of the NAM/GFS thermal
profiles was used to populate the latest forecast with input
from WPC and surrounding WFOs. See the WSW for details regarding
accumulations, timing and impacts from the snow.
&&
.LONG TERM /SATURDAY THROUGH FRIDAY/...
We started the long term Saturday morning for this package so
we could include the effects of the storm in the short term part
of the forecast.
The large storm offshore Saturday will begin to release its
grip over the area with the steady precip being done by 12Z
Saturday. The gusty winds will continue through the day with the
pressure gradient continuing be robust through the weekend.
Skies will be mostly cloudy early, but then as the drier air
arrives, at least partly sunny skies are expected. Temperatures
Saturday will reach the mid 40s in most areas with low 40s and
some upper 30s over the southern Poconos and north NJ.
Fair weather will be across the area for Sunday and into
Tuesday. Temperatures will be within a few degrees of normal.
Highs mostly in the upper 40s and lows in the low 30s. Readings
across the north will be some five degrees cooler.
The 12Z operational models are showing diverse solutions with
regards to another system towards the middle of next week. The
GFS is showing a deep coastal storm with marginal rain/snow
temperatures for Wed and Wed night. The Canadian model has a
similar pattern, but much weaker with the low. The new Euro is
somewhere in between with much warmer temps for much of the
period. We inherited mostly high chc pops for these periods and
for now we will keep them as they are.
&&
.AVIATION /05Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of tonight...Dry slot will temporarily cease the rain at
all sites except ABE and possibly TTN for a few hours late
tonight before rain will move back in from the north near
daybreak. Sub-VFR conditions should continue throughout the
period, but CIGs/VSBYs may become temporarily MVFR during the
lull. Winds will be backing from northeast to north or northwest
during the period, increasing to 10 to 15 kts by daybreak and
potentially gusty, especially at ILG. LLWS possible while winds
are predominantly northeasterly, but confidence is too low for
TAF inclusion. Moderate confidence in TAFs overall.
Friday...Prolonged sub-VFR likely and very strong north-
northwest winds virtually certain. Winds will peak late morning
through the afternoon from 25 to 35 kts with gusts 40-50+ kts.
Rain may mix with or change to snow at ABE/RDG by late morning
and the Philly terminals during the afternoon. Rapid and
unpredictable changes between the two types may occur, with very
quick changes in CIGs/VSBYs. Low confidence in
CIGs/VSBYs/precip type; moderate confidence in winds.
Friday night...Precipitation type may transition to light snow
at all sites before ending during the evening hours, with sub-
VFR continuing until precipitation ceases. CIGs/VSBYs will
become VFR thereafter. Very strong north/northwest winds 20 to
30 kts with gusts 35 to 45 kts. Moderate confidence.
OUTLOOK...
Saturday thru Tuesday...Mostly VFR. Gusty winds Sat/Sat night.
&&
.MARINE...
Overnight...Northeast wind around 10 knots becoming northwest
10 to 20 knots. Gusts near 30 knots toward morning on our waters
south of Atlantic City and on Delaware Bay. Waves on our ocean
waters are forecast to build to 3 to 5 feet. Waves on Delaware
Bay should increase to 2 to 3 feet.
Friday and Friday night: Storm-force northwest winds and
rapidly building seas are expected, potentially 10+ feet by
Friday night. Widespread rain and visibility restrictions will
occur. A storm warning is in effect for all areas for this
period.
OUTLOOK...
Saturday...Storm warnings will convert to Gales. Sct. showers.
Sat night...Gale warnings. SCA for Delaware Bay.
Sunday thru Monday night...SCA conditions expected. Sub-SCA for
Delaware Bay.
&&
.HYDROLOGY...
If expected rainfall amounts come to fruition, the region will
likely experience some flooding tonight through Saturday.
Rain will persist through at least Friday evening.
As it rains, flooding will commence across low-lying and poor
drainage areas, as well as small fast-responding creeks.
February was a very wet month. Many locales picked up between
5.00 and 7.00 inches of rain. This is +75% of normal. As this
rainfall runs off into larger streams and rivers, rises will
occur. These rises will occur mainly Friday night into Saturday.
Please refer to our AHPS page for the latest. Check back
frequently for updates.
As for the QPF, the highest amounts are still expected to
reside across the northern half of the HSA. Across southern NJ
and the Delmarva, 1.00 inch of rain or less is expected. Across
our central zones, 1.00- 2.00 inches are expected. Across our
northern zones, 1.50-2.50 inches are expected. The Raritan and
Passaic basins and portions of the Delaware basin will
experience the most rain.
A Flood Watch remains in effect from generally Philadelphia
northward, excluding the southern Poconos and Sussex County, NJ,
where a transition to snow will likely mitigate the flooding
potential.
On a positive note, there is currently no snow on the ground or
no ice in the rivers across the HSA where rain is expected.
There should be this time of year. That said, we won't have any
snowmelt (SWE) adding to the rainfall/runoff nor any ice in our
waterways to jam. Persistent above normal rainfall, increasing
soil moisture, and high streamflows are driving this flooding
potential.
Heading into the weekend, we will also keep an eye on the lower
reaches of the Susquehanna, below Conowingo. Although there is
much less rain falling across this basin, flows remains high.
The crest, associated with this expected rainfall, should get to
Cecil county on Sunday.
Once again, please visit AHPS to see where our concerns
specifically lie.
&&
.TIDES/COASTAL FLOODING...
A Coastal Flood Warning remains in effect from Friday morning
through Saturday night as a major coastal storm impacts the
Northeast and Mid-Atlantic.
Several rounds of tidal flooding is expected along the coasts
of New Jersey and Delaware, including Delaware Bay, starting on
Friday and lasting through at least Saturday. Widespread minor
with locally moderate flooding will develop with the high tide
cycle Friday morning, and then widespread moderate with locally
major flooding will occur with the high tide cycle Saturday
morning. The storm surge Saturday morning will be 2.5 to 3.0
feet. Based on the trajectory of the winds, which should be more
north to northwest at that time, the surge levels have come
down slightly from the previous forecast. Moderate flooding
should occur again with the Saturday evening high tide.
No tidal flooding is expected in Delaware River at this time,
but please pay close attention to the forecast through the
duration of the storm.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through late tonight for PAZ061-062-071-103>106.
Winter Weather Advisory from 11 AM this morning to 4 AM EST
Saturday for PAZ062.
High Wind Warning from 11 AM this morning to 6 AM EST Saturday
for PAZ060-061-070-071-101>106.
Winter Storm Warning from 4 AM early this morning to 4 AM EST
Saturday for PAZ054-055.
NJ...Flood Watch through late tonight for NJZ007>010-012>015-
018>020-026-027.
Winter Weather Advisory from 11 AM this morning to 4 AM EST
Saturday for NJZ007-008.
Wind Advisory from 11 AM this morning to 6 AM EST Saturday for
NJZ009-010.
Coastal Flood Warning from 5 AM early this morning to 2 AM EST
Sunday for NJZ012>014-020>027.
High Wind Warning from 11 AM this morning to 6 AM EST Saturday
for NJZ012>027.
Winter Storm Warning from 4 AM early this morning to 4 AM EST
Saturday for NJZ001.
DE...Coastal Flood Warning from 5 AM early this morning to 2 AM EST
Sunday for DEZ002>004.
High Wind Warning from 11 AM this morning to 6 AM EST Saturday
for DEZ001.
High Wind Warning until 6 AM EST Saturday for DEZ002>004.
MD...High Wind Warning from 11 AM this morning to 6 AM EST Saturday
for MDZ008.
High Wind Warning until 6 AM EST Saturday for MDZ012-015-019-
020.
MARINE...Storm Warning from noon today to 6 AM EST Saturday for
ANZ450>452.
Storm Warning from 6 AM this morning to 6 AM EST Saturday for
ANZ431-453>455.
Storm Warning from 6 AM this morning to 1 AM EST Saturday for
ANZ430.
&&
Synopsis...O'Hara
Near Term...Iovino/Klein/MPS
Short Term...Klein
Long Term...O'Hara
Aviation...CMS/O'Hara
Marine...Klein/O'Hara
Hydrology...Staff
Tides/Coastal Flooding...StaffHazardous weather outlook, Mar 1, 3:38 PM EST, 11 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 338 PM EST Thu Mar 1 2018 DEZ001-MDZ008-NJZ016-017-PAZ060-070-101-102-022045- New Castle-Cecil-Salem-Gloucester-Berks-Delaware-Western Chester- Eastern Chester- 338 PM EST Thu Mar 1 2018 ...HIGH WIND WARNING IN EFFECT FROM 11 AM FRIDAY TO 6 AM EST SATURDAY... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Winds will begin to increase towards dawn. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ007-008-PAZ062-022045- Warren-Morris-Northampton- 338 PM EST Thu Mar 1 2018 ...FLOOD WATCH IN EFFECT FROM 1 AM EST FRIDAY THROUGH LATE FRIDAY NIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 4 AM EST SATURDAY... This Hazardous Weather Outlook is for northern New Jersey and east central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ015-018-019-PAZ061-071-103>106-022045- Mercer-Camden-Northwestern Burlington-Lehigh-Philadelphia- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 338 PM EST Thu Mar 1 2018 ...FLOOD WATCH IN EFFECT FROM 1 AM EST FRIDAY THROUGH LATE FRIDAY NIGHT... ...HIGH WIND WARNING IN EFFECT FROM 11 AM FRIDAY TO 6 AM EST SATURDAY... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ012-015-019-020-022045- Kent MD-Queen Annes-Talbot-Caroline- 338 PM EST Thu Mar 1 2018 ...HIGH WIND WARNING IN EFFECT FROM 3 AM FRIDAY TO 6 AM EST SATURDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-PAZ054-055-022045- Sussex-Carbon-Monroe- 338 PM EST Thu Mar 1 2018 ...WINTER STORM WARNING IN EFFECT FROM 4 AM FRIDAY TO 4 AM EST SATURDAY... This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ009-010-022045- Hunterdon-Somerset- 338 PM EST Thu Mar 1 2018 ...FLOOD WATCH IN EFFECT FROM 1 AM EST FRIDAY THROUGH LATE FRIDAY NIGHT... ...WIND ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 6 AM EST SATURDAY... This Hazardous Weather Outlook is for northern New Jersey and northwest New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012>014-020-026-027-022045- Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean- Southeastern Burlington- 338 PM EST Thu Mar 1 2018 ...FLOOD WATCH IN EFFECT FROM 1 AM EST FRIDAY THROUGH LATE FRIDAY NIGHT... ...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM FRIDAY TO 2 AM EST SUNDAY... ...HIGH WIND WARNING IN EFFECT FROM 11 AM FRIDAY TO 6 AM EST SATURDAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Warning. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ021>025-022045- Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic- 338 PM EST Thu Mar 1 2018 ...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM FRIDAY TO 2 AM EST SUNDAY... ...HIGH WIND WARNING IN EFFECT FROM 11 AM FRIDAY TO 6 AM EST SATURDAY... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-022045- Kent-Inland Sussex-Delaware Beaches- 338 PM EST Thu Mar 1 2018 ...HIGH WIND WARNING IN EFFECT FROM 3 AM FRIDAY TO 6 AM EST SATURDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM FRIDAY TO 2 AM EST SUNDAY... This Hazardous Weather Outlook is for central Delaware and southern Delaware. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Coastal Flood Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ431-453>455-022045- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 338 PM EST Thu Mar 1 2018 ...STORM WARNING IN EFFECT FROM 6 AM FRIDAY TO 6 AM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>452-022045- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 338 PM EST Thu Mar 1 2018 ...STORM WARNING IN EFFECT FROM NOON FRIDAY TO 6 AM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. The probability for hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-022045- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 338 PM EST Thu Mar 1 2018 ...STORM WARNING IN EFFECT FROM 6 AM FRIDAY TO 1 AM EST SATURDAY... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Mar 2, 3:36 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
336 AM EST FRI MAR 2 2018
DEZ001-NJZ016>019-021-022-PAZ070-071-101>106-020930-
New Castle-Salem-Camden-Atlantic-Northwestern
Burlington-Cumberland-Gloucester-Lower Bucks-Eastern
Montgomery-Western Chester-Philadelphia-Upper Bucks-Western
Montgomery-Delaware-Eastern Chester-
336 AM EST FRI MAR 2 2018
...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN NEW CASTLE...NORTHERN
SALEM...CAMDEN...WEST CENTRAL ATLANTIC...NORTHWESTERN
BURLINGTON...BUCKS...NORTH CENTRAL CUMBERLAND...GLOUCESTER...
MONTGOMERY...CHESTER...PHILADELPHIA...AND DELAWARE COUNTIES...
At 332 AM EST, radar indicated a band of heavy rain located along a
line extending from near Schwenksville to Newtown Square to near
Beckett. Winds will become gusty along and behind this band
of rain. Movement was east at 20 mph.
Winds up to 50 mph are possible once this band of heavy rain passes.
Locations impacted include...
Philadelphia, Camden, Vineland, Gloucester City, Cherry Hill, Mount
Laurel, Norristown, Chester, Deptford, Voorhees, West Deptford,
Glassboro, Lindenwold, Phoenixville, Lansdale, West Norriton, East
Norriton, Bellmawr, Yeadon and Woodbury.
Heavy rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.
LAT...LON 4032 7510 3992 7491 3947 7489 3967 7546
4002 7548 4033 7562
TIME...MOT...LOC 0832Z 286DEG 18KT 4026 7553 4001 7542 3973 7540
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 12:43 AM EST | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Mar 2, 1:19 AM EST | Areal Flood Advisory | PHI | Middlesex, Monmouth, Morris, Somerset | 4 hr |
| Mar 2, 2:26 AM EST | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Monmouth and 2 more | 4 hr |
| Mar 2, 3:25 AM EST | Areal Flood Warning | PHI | Hunterdon | 6 hr |
| Mar 2, 4:43 AM EST | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 3 hr |
| Mar 2, 6:29 AM EST | Areal Flood Advisory | PHI | Mercer | 4 hr |
| Mar 2, 7:40 AM EST | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 5 hr |
| Mar 2, 8:45 AM EST | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Monmouth, Ocean | 4 hr |
| Mar 2, 10:11 AM EST | Areal Flood Advisory | PHI | Burlington, Ocean | 4 hr |
| Mar 2, 10:23 AM EST | Areal Flood Advisory | PHI | Mercer | 4 hr |
| Mar 2, 1:25 PM EST | Areal Flood Warning | PHI | Hunterdon | 4 hr |
| Mar 2, 4:37 AM EST | Areal Flood Advisory | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 3 hr |
Nearby
Special Weather Statements in Pennsylvania, 2018Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.